# SDR HALA2017120300290

- Difficulty date: December 3, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 25,694 hours, 60,582 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retract Cylinder
- Part number: 59713305001B
- Part serial: EFS33666A
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER T/O L&R MAIN GEAR INDICATED UNSAFE.  REMOVED & REPLACED LT MAIN LANDING GEAR RETRACT CYLINDER.
